# SDR MRKA9570

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C-1 Fan
- Part number: 817401E
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MDW, AIRCRAFT SUSTAINED DAMAGE TO THE NR 1 ENGINE FAN BY A BIRD STRIKE.  THE LANDING OCCURED WITHOUT FURTHER INCIDENT.  INSPECTED NR 1 ENGINE PER MAINTENANCE MANUAL 72-00.  FOUND TWO BLADES BENT BEYOND LIMITS PER 72-33-21, PAGE 801-808, FIGURE 802-803, AND THREE BLADES SHINGLED AT MIDSPAN.  REMOVED AND REPLACED C-1 FAN PER WORK CARD 7205 AND ACCOMPLISHED BIRD STRIKE INSPECTION PER JOB CARD 0511.  NO FURTHER DAMAGE NOTED.  (M)
